I'm a very active person - regularly taking part in extreme sports.
Not sure if this is related, but: A few years ago I started to run and felt extreme pain in my right bug toe main joint. I now have arthritis there.
Since then, one after another, my other joints seem to have become more and more 'loose' - though I'm not able to bend them particularly far the wrong way - so I don't think it's a hypermobility issue.
It started with my knees - which I do seem to be able to move a _little_ further back than they used to. They hurt a little from time to time and often click when climbing stairs. The patella on both feels slightly misplaced sometimes and I have to bend my knee to make the feeling go.
My elbows feel like they 'give' a little when I open tight jar lids etc. And then give a little pain for approx a week subsequently.
I started swimming rather than running, to give me knees a break. After about 2 months of it, I got up to swimming a mile per session, 3 times per week, in about 40 minutes (front-crawl), but had to stop when my shoulders started to feel 'loose' and hurt a little. Rotating my arm through a full circle when standing caused popping sounds, a feeling of mis-alignment and mild pain. I stopped the swimming 3 months ago now, but I still have the same shoulder issues. Before I started swimming my shoulders were fine.
Very recently I've become aware of a similar feeling of misalignment from my hips from time to time.
All of this has come on in the last 2 years. Before that I never really understood what people meant when they were injured - I thought they were being hypercondriacs.
After all of this I'm starting to get a little paranoid that there's something generally wrong. It seems like every time I shift to a new activity, some other joint weakens on me.
Or am _I_ now being a hypercondriac? Is it just simply that I'm not as young as I used to be - and I should take things a bit more easily? I'm 35.
Many thanks for any help or advice you can give me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?